Breathlessness driving me crazy. - British Heart Fou...

British Heart Foundation

27,628 members18,127 posts

Breathlessness driving me crazy.

genteel profile image
genteel

Please has anyone any advise. I have LVSD with lbbb and ectopic beats. EF 43%. I am really getting depressed about my breathing. It is driving me crazy. I exercise most days aerobic or cycling at the gym for 30 to 40 minutes but my breathlessness is driving me mad. Does anyone know of or heard of a solution to this. Please.......?

4 Replies

Hello sorry hear you are suffering. I would strongly recommend speaking to your gp or cardiologist regarding your breathlessness, it should not be ignored especially if it is affecting your mental health as well. So make an appointment and put your mind at rest. Hope you feel better soon. Take care.

genteel profile image
genteel in reply to Loving-life

Thank you for your advise loving life. It was good to read your message. I spoke with a cardiologist and was told could be combination of heart conditioning, palpitations and anxiety so i will soldier on and keep training at the gym too. I have to work on the depression and anxiety too. Thanks again

It's not easy to live with Breathlessness. I think in my case what I find a little difficult is Today I may be fine, Tomorrow I may be short of breath. Some Heart Medication can be responsible for being short of breath, you need to discuss it with your GP or other Heart Professional. Currently I have pretty much the same as yourself EF of 40 % Left Bundle Branch Block very frequent Ectopic Beats with a widening QRS on my ECG. My Consultant has just requested that my Beta Blocker ( Bisoprolol ) be increased to 10mg and my Candesartan be increased from 16mg to 32 mg. He goes on to say by increasing Bisoprolol it will help any palpitations, and it is highly likely my symptoms of Breathlessness will be coming from my underlying LV impairment. I think from that I am near to optimum medication so will just need to wait and see !!!

Best regards

genteel profile image
genteel in reply to Prada47

Thanks for your reply prada. I am on bisoprolol 10mg and ramipril 10mg and aspirin and a statin. There is a new drug for palpitations appatently too ( cant remember the name but it is different from bisoprolol, you might want to ask or check with your consultant). Good luck.

You may also like...